I had kyleena inserted on 8/10/17, but due to the side effects I had it removed on 8/23/17. I had spotting staring the day of insertion, then heavy bleeding for 5-7 days following the removal, then spotting again for 5 days. I have not had a period yet, and I don't know when I should expect it.
I've been in a few birth control pills I've had to stop mid cycle & it usually took a few months. My cycles are 28-42 days anyway. It can take a few months for your cycle to return to "normal". What side effects did you have ? My doc is thinking that specific IUD might be best for me. The pills make my depression crazy insane.
Im also seeking an answer. I had my Kyleena inserted 05/07/2018 and had it removed 05/17/2018 due to severe pain and heavy bleeding. Since I had it removed I have continued to bleed non stop and it's a bit frustrating. I'm due to have my cycle on the 28th im not sure what to expect.
- Kyleena Information for Consumers
- Kyleena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kyleena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2017 • 0 answers
Posted 15 Dec 2017 • 0 answers
Posted 22 Jan 2018 • 0 answers
Kyleena - Side effects and what to expect in first few weeks and months I have hot flashes and moody
Posted 18 May 2018 • 0 answers
Posted 11 days ago • 0 answers